# SDR R61A2021052900457

- Difficulty date: May 19, 2021
- Submitted: May 29, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE R/H INBOARD SEAT TRACK ON CROWN TEETH BETWEEN FR 17-18.  CORRODED SEAT TRACK ON FWD FUSELAGE FLOOR STRUCTURE, FR 17-18 R/H INBD, REMOVED AND REPLACED IAW EMB 170/175 SRM 51-41-02, AND 51-43-01, AND 51-43-02
